# SDR CALA2019022200281

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 63,434 hours, 22,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD CARGO RH FLOOR STRUCTURE ZEE CHANNEL IT WAS FOUND THAT SEVERAL WEBS WERE CRACKED BETWEEN BS 500A - 500B, 500D - 500E, 500E - 500F, 500F - 500G, 500G -500H AND 500H -500I TOTAL OF 6 WEBS NEED TO BE REPLACED. REMOVED AND REPLACED NEW BAFFLE ASSEMBLY (RECIEVED NEW PARTS )AT FWD CARGO COMP S/A 500A-500B, 500B-500C, 500D-500E, 500E-500F, 00F-500G,500G-500H,500H-500I R/H ASPER B737 DWG 143A7505 SRM 51- -40-02, 51-70-11, 51-20-01 REF AAR NR 9583994
